Radau and Lobatto-type quadratures associated with strong Stieltjes distributions

  1. Díaz Mendoza, C. 1
  2. González Vera, P. 1
  3. Jiménez Paiz, M. 1
  4. Njåstad, O. 2
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

  2. 2 Norwegian University of Science and Technology
    info

    Norwegian University of Science and Technology

    Trondheim, Noruega

    ROR https://ror.org/05xg72x27

Journal:
Journal of Computational and Applied Mathematics

ISSN: 0377-0427

Year of publication: 2015

Volume: 284

Pages: 184-201

Type: Article

DOI: 10.1016/J.CAM.2014.10.026 SCOPUS: 2-s2.0-85028219286 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus